Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have very less sensation and some times skin burning feeling on my left thigh. I have been operated twice due to accidental leg injury on my left ankle, and was given full body anesthesia (1998-2000). I suspect to have some relation between these two. Please guide me about future steps I should take to resolve this problem.

1 Doctor Answered
I will suggest you to take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.